# SDR HNAA2024032800235

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Engine: Allsn AE3007A
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, O

## Discrepancy

#2 ENG HUNG START WITH HEAVY FUEL SMELL (ONLY 0N FADEC 2A).  MEL   28MAR24  06:10  RIC  B08803  74-1 IGNITION SYSTEM CHANNELS.  FOUND DAMAGED/BENT PIN ON PMA A PLUG PIN A. R+R PIN A IAW RR MM 74-11-15. R+R W11 BLUE EXTERNAL HARNESS IAW RR MM 76-11-20. LEAK CK. GOOD. THIS CLEARS MEL 74-1
